Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain in the joints, knees swell during hot weather, difficult to get up. Causes ?

Hi there, I have been having pain in the joints, specially hands, knee and shoulders. I have had it for couple of months now. My knees and other joints swells during the hot weather, however I didn t have the other problems before. I find it difficult to get up as it hurts in the knees. I have have given birth to my little girl. What do you think that might be causing the pain.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in multiple joints can be due to calcium, magnesium or vitamin D 3 deficiency. You need get all these levels evaluated and start with appropriate supplements. In case all these are normal then you need to get yourself investigated for polyarthralgia.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor